MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP. ANCHOR BOLT KIT, LSB STYLE; LSB STYLE ANCHOR BOLTS

AD-TECH MEDICAL INSTRUMENT CORP. ANCHOR BOLT KIT, LSB STYLE; LSB STYLE ANCHOR BOLTS
Model Number LSBK1-BX-05
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to customer checklist; the surgeon was using the new medtronic robot, the surgeon places the bolts through the reducing sleeve on the robot, versus removing the sleeve as some do.
 
Event or Problem Description
On (b)(6) 2024 two anchor bolts broke off during a seeg surgical procedure.The surgeon was required to drill around the site (location of the anchor bolt) to increase the size of the hole to remove the bolt and its smaller pieces.There was no patient harm or injury reported.
 
Additional Manufacturer Narrative
According to customer checklist; the surgeon was using the new medtronic robot, the surgeon places the bolts through the reducing sleeve on the robot, versus removing the sleeve as some do.Updated 03/08/2024.The product was returned for evaluation.The alleged complaint was confirmed that the anchor bolt was broken.The anchor bolt broke at the point it was designed to break.Breaking can occur from many things like excessive force when tightening, patient movement (seizures) during monitoring, etc.In this case, the bolts broke at removal but we are not able to determine when the damage leading to the break occurred.The calculated occurrence level matches the occurrence level present in the risk file and the resulting risk level will remain "alap".No further action is needed at this time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
According to customer checklist, the surgeon was using the new medtronic robot, the surgeon places the bolts through the reducing sleeve on the robot, versus removing the sleeve as some do.Updated 03/08/2024: the product was returned for evaluation.The alleged complaint was confirmed that the anchor bolt was broken.The anchor bolt broke at the point it was designed to break.Breaking can occur from many things like excessive force when tightening, patient movement (seizures) during monitoring, etc.In this case, the bolts broke at removal but we are not able to determine when the damage leading to the break occurred.The calculated occurrence level matches the occurrence level present in the risk file and the resulting risk level will remain "alap".No further action is needed at this time."udi related data quality updates only" clarification and correction of the following missing items from previous supplemental report: combination product- no brand name- anchor bolt kit, lsb style model and catalog number lskb1-bx-05 primary di (b)(4).
 
Event or Problem Description

Brand Name
ANCHOR BOLT KIT, LSB STYLE
Common Device Name
LSB STYLE ANCHOR BOLTS
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer (Section G)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer Contact
monique-elise alamina
400 west oakview parkway
oak creek, WI 53154
2626341555
MDR Report Key18660337
Report Number2183456-2024-00003
Device Sequence Number8002890
Product Code GZL
UDI-Device Identifier00841823104281
UDI-Public00841823104281
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberLSBK1-BX-05
Device Catalogue NumberLSBK1-BX-05
Device Lot Number819820821
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2024
Supplement Date Received by Manufacturer01/15/2024
01/15/2024
Initial Report FDA Received Date02/07/2024
Supplement Report FDA Received Date03/08/2024
09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown